# SDR DALA2018031401680

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 70,795 hours, 51,852 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER TANK LOWER SKIN INSPECTION, FOUND DAMAGE ON TANK SKIN FROM HYDRAULIC LINE RIGHT SIDE. C/W ERA 566705-14.
